# SDR DALA2025060304250

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 80,321 hours, 32,580 cycles
- Engine: Pwa PW2037
- Engine time: 83,590 hours, 24,580 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Relay
- Condition: Faulted
- Location: Engine Bleed
- Part time: 112,634 hours, 42,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0697 -ATB/DE- DUE TO LOSS OF BOTH ENGINE BLEEDS.   RPLD RELAY K10198, 450 DEG SENSOR, PRSOV CONTROLLER, HI STG PILOT, RFCC, HP VALVE, FAN AIR VALVE ON #2 ENGINE, FAN AIR SENSOR, AIR SUPPLY OVER TEMP SENSOR, CONNECTOR D5570 ON LEFT RFCC, LT RFCC, LT PRSOV, LT ENGINE SPEED CARD, PRSOV REGULATOR, K10197, K10199 AND K10435, FOUND PIN A2 AND A3 LOOSE AT RELAY K10198 BASE - RMVD AND RESEATED PINS.
